Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 860482, 19 pages
http://dx.doi.org/10.1155/2012/860482
Research Article

Equivalent Lagrangians: Generalization, Transformation Maps, and Applications

School of Mathematics, University of the Witwatersrand, Wits 2050, Johannesburg, South Africa

Received 1 August 2012; Revised 12 September 2012; Accepted 15 September 2012

Academic Editor: Mehmet Pakdemirli

Copyright © 2012 N. Wilson and A. H. Kara. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. Wilson and A. H. Kara, “Equivalent Lagrangians: Generalization, Transformation Maps, and Applications,” Journal of Applied Mathematics, vol. 2012, Article ID 860482, 19 pages, 2012. https://doi.org/10.1155/2012/860482.